Doctor insights on:
Remedies For Groggy
Not Normally...But: Additional information in your profile shows you suffer from insomnia, is this correct? If so, then yes, being tired that long after waking, on a regular basis means you are not getting enough restful sleep. You can see your pcp for a possible sleep study to be done to help you. Otherwise, welcome to the world of the over-worked, under-paid and under-rested! cheers. ...Read moreSee 1 more doctor answer
Took 1st dose Lexapro 2.5 mg this morning. 1.5 hrs later got very hot, groggy and spacey. Normal? Should i take at night instead of am?
Lexapro side effects: Hi this sounds very normal. These symptoms should resolve with a few more doses. If the symptoms worsen or become intolerable you can try taking this at night or discussing with your provider to see if another medication would be best. ...Read more
I'm a 51 year old woman, fit & healthy, but been feeling weary lately & waking up feeling headachy,,stuffy & groggy. This usually clears by lunchtime,?
Allergies?: There could be many causes for your symptoms. Because you said you were stuffy it is possible that you are having allergy symptoms. Try taking a non-sedating antihistamine such as loratadine once a day to see if this helps. Also make sure you are drinking plenty of water and add a multivitamin. It would be good to see your doctor for a check up and blood tests just to rule out other causes. ...Read moreSee 1 more doctor answer
What is the best time of the day to take lexapro.I take tkhem at night time and feel groggy next day. Also is 10mg a strong dose.Thanks?
Timing varies: Most people take Lexapro (escitalopram) in the morning, following their first food of the day. But the timing has nothing to do with its effectiveness, only with minimizing side-effects. New users may have initial side-effects that diminish after the 1st week or two. Diazepam can also cause grogginess. 10mg of Lexapro is the usual dose for adults. Ask your prescriber if grogginess persists. ...Read more
I am on Meds for G A D.why some mornings do I wake up groggy and I have terrible anxiety and aggressive.
Could you please tell me what drug would be causing the groggy feeling. 15mg Lexapro or 20mg amitrypiline for pain.Thanks?
Sleepiness: That depends, Nuvigil is indicated in certain specific disorders, have you had a sleep study or nap test (mslt). You list 2 stimulants and now add nuvigil. Seems a little bit of a strange grouping of meds, unless you had severe recalcitrant narcolepsy, diagnosed by a sleep specialist. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Home remedies for gengivitis
- Home remedy for stomach ace
- Fast home remedies that are good for stool softening
- Ask a doctor a question free online
- What are the safest home remedies for loose vagina?
- Home remedies for black stool
- Remedies for tight throat feeling
- Home remedies for passing a drug test when getting a hair follicle test
- Remedies for itching